Stochastic Frontiers and Asymmetric Information Models

Gagnepain, Philippe and Ivaldi, Marc (2002) Stochastic Frontiers and Asymmetric Information Models. Journal of Productivity Analysis, 18 (2). pp. 145-159.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1191
Item Type: Article
Language: English
Date: 2002
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1191
URI: http://publications.ut-capitole.fr/id/eprint/1679

Actions (login required)

View Item View Item